The semigroup of finite complexes of a group

Ann Miller; Franklin D. Pedersen; Walter S. Sizer

Czechoslovak Mathematical Journal (1983)

  • Volume: 33, Issue: 3, page 337-343
  • ISSN: 0011-4642

How to cite

top

Miller, Ann, Pedersen, Franklin D., and Sizer, Walter S.. "The semigroup of finite complexes of a group." Czechoslovak Mathematical Journal 33.3 (1983): 337-343. <http://eudml.org/doc/13388>.

@article{Miller1983,
author = {Miller, Ann, Pedersen, Franklin D., Sizer, Walter S.},
journal = {Czechoslovak Mathematical Journal},
keywords = {finite subsets of a group; AL-semigroups; group of atoms},
language = {eng},
number = {3},
pages = {337-343},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {The semigroup of finite complexes of a group},
url = {http://eudml.org/doc/13388},
volume = {33},
year = {1983},
}

TY - JOUR
AU - Miller, Ann
AU - Pedersen, Franklin D.
AU - Sizer, Walter S.
TI - The semigroup of finite complexes of a group
JO - Czechoslovak Mathematical Journal
PY - 1983
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 33
IS - 3
SP - 337
EP - 343
LA - eng
KW - finite subsets of a group; AL-semigroups; group of atoms
UR - http://eudml.org/doc/13388
ER -

References

top
  1. G. Birkhoff, Lattice Theory, A. M. S. Coll. Publ., Providence, R. I., 1967 (3rd Edition). (1967) Zbl0153.02501MR0227053
  2. R. D. Byrd J. T. Lloyd R. A. Mena J. R. Teller, 10.1007/BF01895841, Acta Math. Acad. Sci. Hungar., Vol 29 (3-4), (1977), pp. 219-233. (1977) Zbl0389.06018MR0447071DOI10.1007/BF01895841
  3. R. D. Byrd J. T. Lloyd R. A. Mena J. R. Teller, The lattice of ρ - σ -subgroups of a retractable group, Istituto Nationale di Alta Matematica. Symposia Mathematica, Vol. XXI (1977). (1977) Zbl0379.06009MR0506875
  4. R. D. Byrd J. T. Lloyd R. A. Mena J. R. Teller, 10.1155/S016117128000052X, Int. J. Math. Sci. 3 (1980), 719-730. (1980) Zbl0454.06010MR0591782DOI10.1155/S016117128000052X
  5. R. D. Byrd J. T. Lloyd F. D. Pedersen J. W. Stepp, Automorphisms of the semigroup of finite complexes of a periodic locally cyclic group, Рас. J. Math., Vol. 72, No. 1, 1977, p. 27-39. (1977) Zbl0342.20033MR0466378
  6. R. D. Byrd J. T. Lloyd F. D. Pedersen J. W. Stepp, Automorphisms of the semigroup of finite complexes of a torsion-free abelian group, submitted. Zbl0342.20033
  7. R. D. Byrd J. T. Lloyd F. D. Pedersen J. W. Stepp, Automorphisms of the semigroup of finite complexes of locally finite groups, J. Reine Angew. Math. (Berlin), Vol. 299/300, (1978), pp. 151-160. (1978) Zbl0367.20051MR0476888
  8. R. D. Byrd J. T. Lloyd F. D. Pedersen J. W. Stepp, 10.1090/S0002-9904-1977-14293-6, Bull. Amer. Math. Soc., Vol. 83 #2 (1977), p. 260-261. (1977) Zbl0351.20034MR0424971DOI10.1090/S0002-9904-1977-14293-6
  9. R. D. Byrd J. T. Lloyd J. W. Stepp, Groups of complexes of a lattice ordered group, Istituto Nazionale di Alta Matematica, Symposia Mathematica, Vol. XXI, 1977. (1977) Zbl0379.06010MR0472632
  10. R. D. Byrd J. T. Lloyd J. W. Stepp, Groups of complexes of a group, Journal of Natural Sciences and Mathematics, Government College Lahore (Pakistan) Vol. XV, (1975), p. 83-87. (1975) Zbl0363.20002MR0435271
  11. L. Fuchs, Partially Ordered Algebraic Structures, Pergammon Press, Addison-Wesley Publishing Co., Inc. 1963. (1963) Zbl0137.02001
  12. V. Trnková, 10.1007/BF02194887, Semigroup Forum, Vol. 10 #3 (1975), p. 203-214. (1975) Zbl0299.20056MR0374312DOI10.1007/BF02194887

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.